A modified Tikhonov regularization method for a class of inv…

Emerging


6
Citations
24
Refs
2020
Year
Search Works
Work Details
  • DOI 10.2478/auom-2020-0013
  • OpenAlex ID W3021833698
  • Type Article
  • Language EN
  • Published 01 Mar 2020
  • Volume 28 (1)
  • Pages 181–204
  • Source Analele Universităţii "Ovidius" Constanţ…
  • Publisher Ovidius University
  • FWCI 1.23
  • Countries 1
  • Institutions 1
  • Added 13 May 2020
  • Updated 16 Oct 2026
MENU
0

A modified Tikhonov regularization method for a class of inverse parabolic problems

Article 2020 EN Diamond

Abstract This paper deals with the problem of determining an unknown source and an unknown initial condition in a abstract final value parabolic problem. This problem is ill-posed in the sense that the solutions do not depend continuously on the data. To solve the considered problem a modified Tikhonov regularization method is proposed. Using this method regularized solutions are constructed and u…

6

Citations

24

References

2

Authors

1.23

FWCI

Citations by Year
Last 3 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Nabil Saouli Badji Mokhtar-Annaba Universit… (DZ) —
2 Fairouz Zouyed Badji Mokhtar-Annaba Universit… (DZ) —

Data: OpenAlex